# SDR CALA2019060400885

- Difficulty date: June 4, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 98,282 hours, 27,652 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 251N428115
- Condition: Disconnected
- Location: Lt Wing Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

TE FLAP ASYM AFTER ENGINE START. FOUND LH OB  TE FLAP, OB TRANS TORQUE TUBE DISCONNECTED FROM T.E. FLAP TRANSMISSION WITH SECURING BOLTS MISSING. CLEANED TORQUE TUBE SPLINE TEETH & TRANSMISSION TEETH, NO DAMAGE FOUND. RE-CONNECTED TORQUE TUBE & SECURED REF AMM 27-51-25-422-016, OP CHKD NML IN ALT  HYD MODES SEVERAL CYCLES, IND NML IN FLT DK & ADD EMP:U247068,U077204 FSEU#2, NO FAULTS ON FSEU 1,2,3, REF AMM27-51-25-862-045. INSPECTED THE ISTTALATION OF TRANSFRERED TORQUE TUBE ALL SECURED OPS CHK NORMAL REF27-51-25-422-016.
